# SDR HNAA2013040300197

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 52,421 hours, 57,983 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 DEC GENERATOR HOT CAUTION LIGHT ILLUMINATED IN FLIGHT.  R & R NR 1 DC STARTER GENERATOR.  OPS CHECKED GOOD IAW 24-30-02R.  OK FOR SERVICE.
